# SDR SWAA118399

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 80,811 hours, 73,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT BULBS LOOSE.  REMOVED AND REPLACED BULBS IAW MM.
